The Michigan Mathematical Journal

On Gaussian periods that are rational intgers

Francisco Thaine

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 50, Issue 2 (2002), 313-337.

Dates
First available in Project Euclid: 5 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028575736

Digital Object Identifier
doi:10.1307/mmj/1028575736

Mathematical Reviews number (MathSciNet)
MR1914067

Zentralblatt MATH identifier
1027.11081

Subjects
Primary: 11L05: Gauss and Kloosterman sums; generalizations 11R18: Cyclotomic extensions 11T22: Cyclotomy

Citation

Thaine, Francisco. On Gaussian periods that are rational intgers. Michigan Math. J. 50 (2002), no. 2, 313--337. doi:10.1307/mmj/1028575736. https://projecteuclid.org/euclid.mmj/1028575736


Export citation